# SDR CA991229049

- Difficulty date: September 10, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 8,228 hours
- Engine: Allsn 250C20B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 6100034
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TOT GUAGE READS INACCURATELY. UNIT REPLACED.
